Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

109 Publications


2003 | Book Chapter | IST-REx-ID: 3991
H. Cheng and H. Edelsbrunner, “Area and perimeter derivatives of a union of disks,” in Computer Science in Perspective: Essays Dedicated to Thomas Ottmann, vol. 2598, Springer, 2003, pp. 88–97.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 3992
H. Edelsbrunner and P. Koehl, “The weighted-volume derivative of a space-filling diagram,” PNAS, vol. 100, no. 5, pp. 2203–2208, 2003.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 3993
H. Edelsbrunner, J. Harer, and A. Zomorodian, “Hierarchical Morse-Smale complexes for piecewise linear 2-manifolds,” Discrete & Computational Geometry, vol. 30, no. 1, pp. 87–107, 2003.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 3994
H. Cheng and H. Edelsbrunner, “Area, perimeter and derivatives of a skin curve,” Computational Geometry: Theory and Applications, vol. 26, no. 2, pp. 173–192, 2003.
View | DOI
 

2003 | Conference Paper | IST-REx-ID: 3997
P. Bremer, H. Edelsbrunner, B. Hamann, and V. Pascucci, “A multi-resolution data structure for two-dimensional Morse-Smale functions,” presented at the VIS: IEEE Visualization, 2003, pp. 139–146.
View | DOI
 

Filters and Search Terms

year=2003

Search

Filter Publications